# SDR IPXA2025051510145

- Difficulty date: May 10, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,530 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T013038
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-ANGLE, AFT CARGO COMPARTMENT FORWARD WALL R/H SUPPORT BELOW FLOOR AREA, STA 1087, S-35R. (REPLACE) 1. REMOVED DAMAGE CLIP I.A.W SRM 51-40-02-0G REV.92 2. INSTALL NEW CLIP I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO. 140T0130 SHEET 10 REV: G 3. JOB COMPLETED
